# SDR AALA202408203114

- Difficulty date: August 3, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,745 hours, 38,921 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Enclosure
- Condition: Contaminated
- Location: Apu Bay
- Part time: 39,230 hours, 25,081 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED TRANSIENT SLIGHT PLASTIC SMELL THAT WAS DETECTED IN FRONT AND REAR CABIN DURING APPROACH. NO ODOR DETECTED IN FLIGHT DECK.  MAINTENANCE CLEANED THE APU COMPARTMENT AND THE APU INLET PER TASK CARD 26L00021002. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS / SMELL NOTED.
